# SDR AALA202503101840

- Difficulty date: February 25, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 37,973 hours, 15,774 cycles
- Engine: Iae V2533A5
- Engine time: 20,945 hours, 8,507 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB101729C
- Part serial: UDB071
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 20,945 hours, 8,507 cycles
- Component: Engine, Iae, V2533A5
- Component part number: V2533A5
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO SLC DUE TO THE FLIGHT CREW REPORTING THAT WHILE LEVEL AT FL350 LOUD BANG FOLLOWED BY AIRCRAFT SHUTTER AND ENGINE 2 STALL ECAM. ENGINE RESTARTED AND OPERATED NORMALLY FOR REMAINDER OF FLIGHT TO DIVERSION AIRPORT. THE AIRCRAFT LANDED SAFELY AT SLC AND TAXIED TO THE GATE UNDER ITS OWN POWER. A REVIEW OF THE FDR DATA SHOWED THE ENGINE STALLED AND DID RECOVER WITHIN 11 SECONDS. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #2 ENGINE WITH NO ISSUES NOTED. **SUPPLEMENTAL REPORT FOR AALA202502261840: MAINTENANCE REPLACED ALL THREE 7TH STAGE BLEED VALVES (POSITION A: AALA202502261840, B: AALA202503106976 AND C: AALA202503108990) AND SOLENOIDS (POSITION A: AALA202503109765, B: AALA202503103157 AND C: AALA202503103857) ON #2 ENGINE PER AMM 75-32-52 AND 75-32-21. MAINTENANCE ALSO REPLACED THE 10TH STAGE BLEED VALVE (AALA202503104852) AND SOLENOID (AALA202503102662) ON #2 ENGINE PER AMM 75-32-54 AND 75-32-53. IN ADDITION, THE VSV ACTUATOR WAS REPLACED ON THE #2 ENGINE PER TASK CARD 26T40075005. (AALA202503107470). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED. ** (CLOSED)
